# SDR SWIA201436322

- Difficulty date: January 28, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 26,935 hours, 22,395 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST MOTOR OTBD SUPPORT ANGLE CRACKED AT LOWER RADIUS.  C-CHECK REPLACED THE PAX DOOR ASSIST MOTOR OTBD SUPPORT ANGLE IAW SRM.
